Volume 10, Issue 1, January–February, 1969

ISSN: 0037-4466 (Print) 1573-9260 (Online)

In this issue (21 articles)

previous disabled Page of 2
  1. No Access

    OriginalPaper

    Monocomposition algebras

    A. T. Gainov Pages 1-21
  2. No Access

    OriginalPaper

    Stability of linear groups

    I. Ya. Gringlaz Pages 22-29
  3. No Access

    OriginalPaper

    About Goldie's theorems

    V. P. Elizarov Pages 41-44
  4. No Access

    OriginalPaper

    Fourier series multipliers

    M. G. Skvortsova Pages 97-103
previous disabled Page of 2